Advanced Search
Article Contents
Article Contents

Long time average of mean field games

Abstract Related Papers Cited by
  • We consider a model of mean field games system defined on a time interval $[0,T]$ and investigate its asymptotic behavior as the horizon $T$ tends to infinity. We show that the system, rescaled in a suitable way, converges to a stationary ergodic mean field game. The convergence holds with exponential rate and relies on energy estimates and the Hamiltonian structure of the system.
    Mathematics Subject Classification: Primary: 35B40; Secondary: 35K55.


    \begin{equation} \\ \end{equation}
  • [1]

    Y. Achdou and I. Capuzzo-Dolcetta, Mean field games: Numerical methods, SIAM J. Numer. Anal., 48 (2010), 1136-1162.doi: 10.1137/090758477.


    Y. Achdou, F. Camilli and I. Capuzzo-Dolcetta, Mean field games: Numerical methods for the planning problem, SIAM J. Control Opt., 50 (2012), 77-109.doi: 10.1137/100790069.


    M. Arisawa and P.-L. Lions, On ergodic stochastic control, Comm. Partial Differential Equations, 23 (1998), 2187-2217.doi: 10.1080/03605309808821413.


    G. Barles and P. E. Souganidis, Space-time periodic solutions and long-time behavior of solutions to quasi-linear parabolic equations, SIAM J. Math. Anal., 32 (2001), 1311-1323.doi: 10.1137/S0036141000369344.


    L. C. Evans, The perturbed test function method for viscosity solutions of nonlinear PDE, Proc. Roy. Soc. Edinburgh Sect. A, 111 (1989), 359-375.doi: 10.1017/S0308210500018631.


    D. A. Gomes, J. Mohr and R. Souza, Discrete time, finite state space mean field games, J. Math. Pures Appl. (9), 93 (2010), 308-328.


    D. A. Gomes, G. E. Pires and H. Sanchez-MorgadoA-priori estimates for stationary mean-field games, preprint.


    D. A. Gomes and H. Sanchez-MorgadoA stochastic Evans-Aronsson problem, preprint.


    O. GuéantMean field games with quadratic hamiltonian: A constructive scheme, preprint.


    O. A. Ladyženskaja, V. A. Solonnikov and N. N. Ural'ceva, "Linear and Quasilinear Equations of Parabolic Type," Translations of Mathematical Monographs, Vol. 23, American Mathematical Society, Providence R.I., 1967.


    J.-M. Lasry and P.-L. Lions, Jeux à champ moyen. I. Le cas stationnaire, C. R. Math. Acad. Sci. Paris, 343 (2006), 619-625.doi: 10.1016/j.crma.2006.09.019.


    J.-M. Lasry and P.-L. Lions, Jeux à champ moyen. II. Horizon fini et contrôle optimal, C. R. Math. Acad. Sci. Paris, 343 (2006), 679-684.doi: 10.1016/j.crma.2006.09.018.


    J.-M. Lasry and P.-L. Lions, Mean field games, Jpn. J. Math., 2 (2007), 229-260.


    J.-M. Lasry, P.-L. Lions and O. Guéant, Application of mean field games to growth theory, preprint, 2008.


    J.-M. Lasry and P.-L. LionsCours au Collège de France. Available from: http://www.college-de-france.fr.


    A. Porretta, Existence results for nonlinear parabolic equations via strong convergence of truncations, Ann. Mat. Pura Appl. (4), 177 (1999), 143-172.doi: 10.1007/BF02505907.

  • 加载中

Article Metrics

HTML views() PDF downloads(531) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint